I take Diovan for past 5 years have done ok but am having pain in my legs,Do you think that Diovan can cause aching legs? My legs hurt me so bad sometimes, the calve part, that I rub muscle cream, etc., on them just trying to get relief. I am going to make an appt with the doctor too to find out if I have started having side effects from the drug. I also take Metropholol along with the Diovan.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mum is at the age of 82, the doctor advised her to take C0-Diovan ( to replace Nifenipine/Propranolol ) and two months later another doctor ...
1 answer • 12 Jun 2010
Diovan HCT - I have been having severe leg pains. I have a bad knee that needs surgery but can't do?
... it yet-stent has to be 1 yr old before leaving off Plavix & ASA. I think the leg problems are compounded by something else that I am taking, ...
2 answers • 20 Nov 2010
Becoming persistent, annoying and painful. Also seem to be tired all the time because I cannot seem to sleep well. Muscle spasms and ear ringing keep ...
1 answer • 27 Jul 2012
I had a hip replacement in January of 2013. I now experience an ongoing nagging what I can describe?
... as muscle pain or stiffness chronically. It is mostly in the front of my leg just as it connects to my crotch area. The back of my leg is often ...
1 answer • 3 Mar 2014